Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took combined pills after having sex. When should I take the HPT?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
Hi, on 26th July the condom broke while having sex with my boyfriend. Within an hour I took 4 combined pills and 12 hour laters I took another 4 combined pills. I felt nausea and generally unwell. Then on the 28th I took next choice morning after pill so 48 hours later as it was the earliest I could get to it. My last period was on the the 5th July. So technically if my cycle was 28days I would be due today. I did a pregnancy test yesterday and it was negative but is it still to early to tell? For the past three days I am having regular period pain. Is this normal or could I be pregnant?
Posted Fri, 23 Aug 2013 in Birth Control
 
 
Answered by Dr. Arif N Khan 19 minutes later
Hi XXXX,
Thank you for choosing XXXXXXX Its highly unlikely that you will be pregnant. The chances of pregnancy is very very less. Menstrual cycles are usually fluctuating, there can be 3-4 days of ups or down. If you don't get your periods by 15th August kindly repeat the urine pregnancy test.
Just to reassure you, after taking 8 combined pills and morning after pill its very remote to get pregnant. And please have safe sex and if you are sexually active kindly go for some contraception.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Took combined pills after having sex. When should I take the HPT? 44 hours later
Hi thank you for your reply. My period has still not come so according to the 28 day cycle I am now 3days late. I am feeling mild abdominal cramps, gassy and bloated. I took another pregnancy test and it was negative. Just wondering if you know the cause of the cramps and if there is anything I should do to bring on my period. I have no other side effects.
 
 
Answered by Dr. Arif N Khan 2 hours later
Hi XXXX,
Kindly don't be too anxious, as I said you before you need to wait till 15th August. Menstrual cycles are not always static, and there is normal fluctuation, hence I had advised you to wait till 15th of august. Normal menstrual period frequency is between 21 to 35 days.
So if you still don't get your periods by then kindly repeat the urine pregnancy test.
Your bloating sensation and cramps can be pre-menstrual symptoms. Hence please do not worry. Hope you will get your periods by then.
If you do not have any further clarification you can close the discussion. Kindly rate & review my answer. Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor